Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marashino

So frustrated.

Recommended Posts

So my Accutane script has been significantly delayed...i guess you may think 5 days is nothing, but my next course of accutane can only be given out on 27th Dec and i would actually be overseas with my family.

I don't know what to do! Would a 1 week gap be horrible for my skin?

I start next week on Monday on 40mg....what would be the effects of being completely off it for a week after my first month?

Share this post


Link to post
Share on other sites

I had a similar situation my first month. My doctor told me that missing a few days would be no big deal, but that missing a month or more would be a problem. I just waited an extra week to start in order to avoid the gap later.

Share this post


Link to post
Share on other sites

I had a similar situation my first month. My doctor told me that missing a few days would be no big deal, but that missing a month or more would be a problem. I just waited an extra week to start in order to avoid the gap later.

I'd wait a week too. You will be messed up every month if you don't, due to the rules regarding how often you can fill a tane prescription.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×